# SDR UIEA2018010300007

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,668 hours, 22,480 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP INOPERATIVE.  HTC AND MESSAGE RESET IN FLT, NO FAULTS ON TEMP CONTROL BOX IAW AMM 21-51-00.
